# SDR CA121221013

- Difficulty date: December 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 9,048 hours
- Engine: Pwa PT6A135
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Part number: 305925801
- Condition: Split
- Location: Oil Filter
- Part time: 240 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF OIL FILTER IT WAS FOUND THAT THE CENTER BYPASS SCREEN HAD SPLIT OPEN ON THE END WHERE IT WAS CRIMPED TOGETHOR ALLOWING FOR FULL OIL FLOW THROUGH THE FILTER CENTER. THE FILTER HAD NO CONTAMINATION AND NO ABNORMAL OIL PRESSURE INDICATIONS HAVE BEEN NOTED.  I FEEL THAT THERE IS A POSSIBILITY THE FILTER WAS IMPROPERLY MFG AS IT HAS ONLY 240 HOURS SINCE NEW.
